Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Bleeding hasn't stopped, advised Noretisterone with iron tablets. Any side effects ?

Hi I am 48 years old and been advised to take noretisterone 3 times daily, together with with 2 iron tablets. I didnt mention to my doctor that I also talew Menopaceplus would that affect things? The bleeding hasnt stoped, although not as heavy, Been taking noretisterone for 4 days , I have a scan in 4 day time and need it to stop by then
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Norethiserone is a man-made form of progesterone and the side effects are head ache,dizziness ,breast tenderness,changes in weight ect but using this pill for a short time have no side effects.
I think that you should be worried whats the problem,why i bleed
Therefore if the bleeding do not stop you should do some examination:
ultrasound(thick of endometer or to see any tumor or polyps)
hormonal balance
PAP smear
You should be concerned because in this age endometrial hyperplasia is very often and this is foregoing of endometrial cancer

I hope to help yuo
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor